Journal article icon

Journal article

The Somigliana ring dislocation revisited: 1. Papkovich potential solutions for dislocations in an infinite space

Abstract:

In this paper the Papkovich-Neuber potential function solutions are derived for circular Somigliana dislocations with Burgers vectors in the radial (edge dislocation) and axial (glide dislocation) directions. The solutions for each case are expressed in terms of a single harmonic function, given by a Lipschitz-Hankel type integral. The asymptotic behaviour of the stresses arising due to Somigliana dislocations in the vicinity of the dislocation line and a large distance away from it is derive...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/BF00042472

Authors


More by this author
Institution:
University of Cambridge
Department:
Department of Materials Science and Metallurgy
Role:
Author
Publisher:
Kluwer Academic Publishers Publisher's website
Journal:
Journal of Elasticity Journal website
Volume:
44
Issue:
2
Pages:
97-114
Publication date:
1996-08-05
DOI:
EISSN:
1573-2681
ISSN:
0374-3535
URN:
uuid:4298f33b-1c55-4364-9b15-52769f1dd74f
Local pid:
ora:4169

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP